Mehri Akhavan-Malayeri

Alzahra University, Iran

Articles in Scholarly Journals [Incomplete List]

  1. International Journal of Algebra and Computation, vol. 15, no. 1, p. 143, 2005
  2. Writing certain commutators as products of cubes in free groups
    Journal of Pure and Applied Algebra, vol. 177, no. 1, pp. 1–4, 2003
  3. International Journal of Algebra and Computation, vol. 13, no. 2, p. 231, 2003
  4. Powers of commutators as products of squares
    International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 10, pp. 635–637, 2002